Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2010, Volume 38, Pages 3–173 (Mi cmfd169)  

This article is cited in 10 scientific papers (total in 10 papers)

Elliptic problems with nonlocal boundary conditions and Feller semigroups

P. L. Gurevichab

a Peoples Friendship University of Russia, Moscow
b Free University of Berlin, Berlin

Abstract: This monograph is devoted to the following interrelated problems: the solvability and smoothness of elliptic linear equations with nonlocal boundary conditions and the existence of Feller semigroups that appear in the theory of multidimensional diffusion processes.

Full text: PDF file (1903 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2012, 182:3, 255–440

Bibliographic databases:

UDC: 517.9

Citation: P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Partial differential equations, CMFD, 38, PFUR, M., 2010, 3–173; Journal of Mathematical Sciences, 182:3 (2012), 255–440

Citation in format AMSBIB
\Bibitem{Gur10}
\by P.~L.~Gurevich
\paper Elliptic problems with nonlocal boundary conditions and Feller semigroups
\inbook Partial differential equations
\serial CMFD
\yr 2010
\vol 38
\pages 3--173
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830309}
\zmath{https://zbmath.org/?q=an:1263.35087}
\transl
\jour Journal of Mathematical Sciences
\yr 2012
\vol 182
\issue 3
\pages 255--440
\crossref{https://doi.org/10.1007/s10958-012-0746-y}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859348881}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd169
  • http://mi.mathnet.ru/eng/cmfd/v38/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Muravnik A.B., “Half-Plane Differential-Difference Elliptic Problems With General-Kind Nonlocal Potentials”, Complex Var. Elliptic Equ.  crossref  isi  scopus
    2. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    3. Skubachevskii A.L., “Nonlocal Elliptic Boundary Value Problems in An Infinite Cylinder”, Dokl. Math., 91:2 (2015), 147–149  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. B. Muravnik, “Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations”, Math. Notes, 100:4 (2016), 579–588  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. B. Muravnik, “O zadache Dirikhle v poluploskosti dlya differentsialno-raznostnykh ellipticheskikh uravnenii”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 3, SMFN, 60, RUDN, M., 2016, 102–113  mathnet
    6. L. E. Rossovskii, A. R. Khanalyev, “Koertsitivnaya razreshimost nelokalnykh kraevykh zadach dlya parabolicheskikh uravnenii”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 140–151  mathnet
    7. A. B. Muravnik, “Asimptoticheskie svoistva reshenii dvumernykh differentsialno-raznostnykh ellipticheskikh zadach”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 678–688  mathnet  crossref
    8. A. B. Muravnik, “Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics”, Math. Notes, 105:5 (2019), 734–746  mathnet  crossref  crossref  mathscinet  isi  elib
    9. A. B. Muravnik, “Elliptic Differential-Difference Equations in the Half-Space”, Math. Notes, 108:5 (2020), 727–732  mathnet  crossref  crossref  mathscinet  isi  elib
    10. A. B. Muravnik, “Elliptic Differential-Difference Equations of General Form in the Half-Space”, Math. Notes, 110:1 (2021), 92–99  mathnet  crossref  crossref  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:491
    Full text:164
    References:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021